# SDR ABXA060021

- Difficulty date: December 2, 2005
- Submitted: January 4, 2006
- Operation: Air carrier
- Aircraft: N826AX
- Make and model: Doug DC-8-63F
- Aircraft serial: 46061
- Aircraft time: 76,958 hours, 27,728 cycles
- Engine: Pwa JT3D7
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 1100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA. 1100, LONGERON 18 RT, FRAME CORRODED. REPAIRED FRAME AT STA. 1100, LONGERON 18 RT IAW SRM 53-2-0, FIGURE 2.
